# SDR DALA2022062304392

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 PASSENGER CREW DOOR 832 LOWER ROLLERS WORN AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED ROLLERS PER A320 AMM 52-13-31. (2289063)
